Algoritmos para centros en grafos.

Impacto

Downloads

Downloads per month over past year



González Manteiga, M.T. and Cano Sevilla, Francisco Jose (1992) Algoritmos para centros en grafos. Cuadernos de Bioestadística y sus Aplicaciones Informáticas, 10 (1). pp. 97-111. ISSN 0212-4203





Item Type:Article
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:20555
Deposited On:21 Mar 2013 14:54
Last Modified:21 Mar 2013 14:54

Origin of downloads

Repository Staff Only: item control page